Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have hypocalcemia, levels low right now, back tightening. Can that be why I am having this intense chest discomfort?

I feel like I have a charlie-horse in my chest and down my arms. I have hypocalcemia and I know that my levels are slightly low right now. Can that be why I am having this intense chest discomfort? It will not go away..I've had it really bad for about 3 days now. There is a tightening feeling in my back too. Please help! I am a 30 year old female with two small boys to take care of!
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
yes my friend, hypocalcemia can cause muscle aches and chest discomfort. If your calcium is extremely low and you are symptomatic, you should consult her doctor as soon as possible and get your calcium as well as her magnesium and potassium checked. It is unlikely with chest discomfort that you will have heart disease at your age, however there are some rare causes of chest and back pain that can happen in younger women including pericarditis, pancreatitis, and aneurysms, which can cause chest pain radiating to the back. Probably consult the doctor as soon as possible to rule out more serious causes and do not assume it is just because of the hypocalcemia.have a great day.
Answered: Thu, 18 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor